Table of Contents
Computational Biology Journal
Volume 2013, Article ID 263973, 14 pages
http://dx.doi.org/10.1155/2013/263973
Research Article

An Approach for Model Reduction of Biochemical Networks

Department of Electrical Engineering, National Chung Hsing University, Taichung 402, Taiwan

Received 8 January 2013; Revised 1 April 2013; Accepted 2 April 2013

Academic Editor: Philip Crooke

Copyright © 2013 Yen-Chang Liu et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Yen-Chang Liu, Chun-Liang Lin, and Chia-Hua Chuang, “An Approach for Model Reduction of Biochemical Networks,” Computational Biology Journal, vol. 2013, Article ID 263973, 14 pages, 2013. https://doi.org/10.1155/2013/263973.